Open Access
Translator Disclaimer
July, 1977 Convergence and Remainder Terms in Linear Rank Statistics
Harald Bergstrom, Madan L. Puri
Ann. Statist. 5(4): 671-680 (July, 1977). DOI: 10.1214/aos/1176343891

Abstract

A new approach to the asymptotic normality of simple linear rank statistics for the regression case studied earlier by Hajek (1968) is provided along with the estimation of the remainder term in the approximation to normality.

Citation

Download Citation

Harald Bergstrom. Madan L. Puri. "Convergence and Remainder Terms in Linear Rank Statistics." Ann. Statist. 5 (4) 671 - 680, July, 1977. https://doi.org/10.1214/aos/1176343891

Information

Published: July, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0376.62031
MathSciNet: MR451490
Digital Object Identifier: 10.1214/aos/1176343891

Subjects:
Primary: 62E20
Secondary: 60F05 , 60F99

Keywords: Linear rank statistics , rate of convergence , score generating functions

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 4 • July, 1977
Back to Top